MAUDE Adverse Event Report: MOXIMED, INC. MISHA KNEE SYSTEM; IMPLANTED SHOCK ABSORBER

MOXIMED, INC. MISHA KNEE SYSTEM; IMPLANTED SHOCK ABSORBER
Catalog Number 2-1001
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Swelling/ Edema (4577)
Date of Event 03/13/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event is being reported due to the device removal scheduled as a result of the device malfunction.Once explanted and returned, and the investigation is completed, a follow-up report will be submitted.
 
Event or Problem Description
Clinical trial patient in europe experienced a cracking sound and felt clicking.On examination, the patient had swelling/hydrops, retropatellar crepitations during mobilization.Knee remains stable with full range of motion.X-ray showed device malfunction.Device removal is scheduled.
 
Additional Manufacturer Narrative
This supplemental report is being provided due to the device removal which took place after the initial report of device malfunction was submitted.An update on the investigation is also being provided.A review of manufacturing records indicates that the product conformed to design and manufacturing specifications.The device was returned, and the malfunction was confirmed on analysis.A sudden giving way of the knee may lead to instability, potential falls and possible distortion of the knee into non physiological positions.The knee was and remains stable.The knee giving way events are likely associated with the presence of knee oa or weak quadriceps.Given the temporal proximity of the knee giving way and subsequent sensation of device clicking, it is reasonable to link the giving way event as a cause of the malfunction.
 
Event or Problem Description
This supplemental report is being provided due to the device removal which took place after the initial report of device malfunction was submitted.Clinical trial patient in europe experienced an episode of the knee giving way, cracking sound and felt clicking.On examination, the patient had swelling/hydrops, retropatellar crepitations during mobilization, no medial/lateral or ap knee instability and full range of motion.X-ray showed device malfunction.The patient reported knee giving way experiences prior to and after device implantation, and immediately preceding the event.Device was removed approximately a month later.The event resolved, patient reported to be doing well with slight medial swelling and full range of motion.

Brand Name
MISHA KNEE SYSTEM
Common Device Name
IMPLANTED SHOCK ABSORBER
Manufacturer (Section D)
MOXIMED, INC.
46602 landing parkway
fremont CA 94538
Manufacturer (Section G)
MOXIMED, INC.
46602 landing parkway
fremont CA 94538
Manufacturer Contact
nancy isaac
46602 landing parkway
fremont, CA 94538
5108873366
MDR Report Key19070568
Report Number3008274656-2024-00001
Device Sequence Number19998177
Product Code QVV
UDI-Device Identifier00856047005795
UDI-Public00856047005795
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
DEN220033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/24/2020
Device Catalogue Number2-1001
Device Lot Number18102405
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/09/2024
Supplement Report FDA Received Date06/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/24/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age39 YR
Patient SexMale
Patient Weight102 KG
Patient EthnicityNon Hispanic
Patient RaceWhite